Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1




Volume 9, Issue 6, December 2020, Page: 118-123
The Least-Energy Sign-Changing Solutions for Planar Schrödinger-Newton System with an Exponential Critical Growth
Wenbo Wang, School of Mathematics and Statistics, Yunnan University, Kunming, Yunnan, P.R. China
Wei Zhang, School of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan, P.R. China
Yongkun Li, School of Mathematics and Statistics, Yunnan University, Kunming, Yunnan, P.R. China
Received: Feb. 8, 2020;       Accepted: Sep. 8, 2020;       Published: Dec. 4, 2020
DOI: 10.11648/j.pamj.20200906.13      View  91      Downloads  65
Abstract
In 1990, the notion of critical growth in ℝ2 was introduced by Adimurthi and Yadava. Soon afterwards, de Figueiredo, Miyagaki and Ruf also studied the solvability of elliptic equations in dimension two. They treated the problems in the subcritical and the critical case. In 2019, Alves and Figueieredo proved the existence of a positive solution for a planar Schrodinger-Poisson system, where the nonlinearity is a continuous function with exponent critical growth. Also, in 2020, Chen and Tang investigated the planar Schrodinger-Poisson system with the critical growth nonlinearity. Under the axially symmetric assumptions, they obtained infinitely many pairs solutions and ground states. In this work, motivated by the works mentioned above and Z. Angew. Math. Phys., 66 (2015) 3267-3282, Z. Angew. Math. Phys., 67 (2016) 102, 18, we study the planar Schrödinger-Newton system with a Coulomb potential where the nonlinearity f is autonomous nonlinearity which belongs to C1 and satisfies super-linear at zero and exponential critical at infinity. Moreover, we need that f satisfies the Nehari type monotonic condition. We obtain a least-energy sign-changing solution via the variational method. To be more precise, we define the sign-changing Nehari manifold. And the least-energy sign-changing solution is obtained by minimizing the energy functional on the sign-changing Nehari manifold.
Keywords
Schrödinger-Newton System, The Exponential Critical Growth, Sign-Changing Solutions, Sign-Changing Nehari Manifold
To cite this article
Wenbo Wang, Wei Zhang, Yongkun Li, The Least-Energy Sign-Changing Solutions for Planar Schrödinger-Newton System with an Exponential Critical Growth, Pure and Applied Mathematics Journal. Vol. 9, No. 6, 2020, pp. 118-123. doi: 10.11648/j.pamj.20200906.13
Copyright
Copyright © 2020 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Adimurthi, S. L. Yadava, Multiplicity results for semilinear elliptic equations in bounded domian of ℝ2 involving critical exponents, Ann. Sc. Norm. Super. Pisa, CI. Sci. 17 (1990) 481-504.
[2]
C. O. Alves, G. M. Figueieredo, Existence of positive solution for a planar Schrödinger-Poisson system with exponential growth, J. Math. Phys., 60 (2019) 011503.
[3]
V. Benci, D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11 (1998) 283-293.
[4]
D. Cao, Nontrivial solutions of semilinear elliptic equation with critical exponent in ℝ2, Comm. Partial Differential Equations, 17 (1992) 407-435.
[5]
S. Chen, X. Tang, Ground state sign-changing solutions for a class of Schrödinger-Poisson system type problems in ℝ3, Z. Angew. Math. Phys., 67 (2016) 102, 18 pp.
[6]
S. Chen, J. Shi, X. Tang, Ground state solutions of Nehari-Pohozaev type for the planar Schrödinger-Poisson system with general nonlinearity, Discrete Contin. Dyn. Syst., 39 (2019) 5867-5889.
[7]
S. Chen, X. Tang, Existence of ground state solutions for the planar axially symmetric Schrödinger-Poisson system, Discrete Contin. Dyn. Syst. Ser. B, 24(9)(2019) 4685-4702.
[8]
S. Chen, X. Tang, On the planar Schrödinger- Poisson system with the axially symmetric potential, J. Differential Equations, 268 (2020) 945-976.
[9]
S. Chen, X. Tang, Axially symmetric solutions for the planar Schrödinger-Poisson system with critical exponential growth, J. Differential Equations, 269 (2020) 9144-9174.
[10]
P. Choquard, J. Stubbe, M. Vuffray,Stationary solutions of the Schrödinger Newton model an ODE approach, Differ. Integral Equ., 21 (2008) 665-679.
[11]
S. Cingolani and L. Jeanjean, Stationary waves with prescribed L2-norm for the planar Schrödinger-Poisson system, SIAM J. Math. Anal., 51 (2019) 3533-3568.
[12]
S. Cingolani, T. Weth, On the Schrödinger-Poisson system, Ann. Inst. H. Poincar_e Anal. Non Linéaire, 33 (2016) 169-197.
[13]
D.G. de Figueiredo, O.H. Miyagaki, B. Ruf, Elliptic equations in ℝ2 with nonlinearities in the critical growth range, Calc. Var. Partial Differential Equations, 3 (1995) 139-153.
[14]
J.M. Bezerra Doó, N-Laplacian equations in ℝN with critical growth, Abstr. Appl. Anal., 2 (1997) 301-315.
[15]
M. Du, T. Weth, Ground states and high energy solutions of the planar Schrödinger-Poisson system, Nonlinearity, 30 (2017) 3492-3515.
[16]
X. He, W. Zou, Existence and concentration of ground states for Schrödinger-Poisson equations with critical growth, J. Math. Phys., 53 (2012) 143-162.
[17]
N. J. Mauser, The Schrödinger-Poisson-X_ equation, Appl. Math. Lett., 14 (2001) 759-763.
[18]
W. Shuai, Q. Wang, Existence and asymptotic behavior of sign-changing solutions for the nonlinear Schrödinger- Poisson system in ℝ3, Z. Angew. Math. Phys., 66 (2015) 3267-3282.
[19]
J. Stubbe, Bound states of two-dementional Schrödinger- Newton equation, arXiv: 0807. 4059v1. 2008.
[20]
Z. Wang, H. Zhou, Sign-changing solutions for the nonlinear Schrödinger-Poisson system in ℝ3, Calc. Var. Partial Differential Equations, 52 (2015) 927-943.
[21]
L. Wen, S. Chen, V. D. Radulescu, Axially symmetric solutions of the Schrödinger-Poisson system with zero mass potential in ℝ2, Appl. Math. Lett., 104 (2020) 106244.
[22]
L. Zhao, F. Zhao, Positive solutions for Schrödinger- Poisson equations with critical exponent, Nonlinear Anal., 70 (2009) 2150-2164.
Browse journals by subject